Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
142 Doctors are Online

Suffering with lupus and fibroids, on Cymbalta, have long heavy period flow. Reason?

Hi my name is Helen. I have lupus and my rheumatologist started me on Cymbalta for my pain. My period usually last a week. It started last sat. And was light, now it is flowing sort of heavy instead of coming off as usually. The last time I bled irregular was for a month and I had to be hospitalized for anemia a year ago. I also have fibroids ,but before the Cymbalta I was going on and off in a week.
Asked On : Tue, 25 Sep 2012
Answers:  1 Views:  107
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Welcome to HealthcareMagicForum

Hi...., The excessive bleeding is due to Fibroid uterus.. if the site of the fibroid is in the myometrium or invading myometrium then this will result in the excess of bleeding..
you need to be clinically evaluated and treated..

Take care..
Answered: Tue, 25 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor